Alert archive / Illinois / Tornado Warnings in 2013

Tornado Warning 5, NWS Lincoln, IL

May 31, 2013Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this tornado warning at May 31, 2013, 9:02 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 9:02 PM CDT (02:02 UTC)
Expired
May 31, 2013, 9:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 9:07 PM CDTTSTM WND DMGEdinburg, ILA TREE WAS BLOWN ONTO A TRAILER.
May 31, 9:07 PM CDTTSTM WND DMGKincaid, ILA TREE WAS BLOWN ONTO A HOUSE IN JEISEYVILLE JUST SOUTHEAST OF KINCAID.
May 31, 9:07 PM CDTTSTM WND GST 70Kincaid, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 7:23 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
3.6
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WFUS53 KILX 010202
TORILX
ILC021-167-010245-
/O.NEW.KILX.TO.W.0005.130601T0202Z-130601T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 945 PM CDT

* AT 859 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR VIRDEN...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  AUBURN...DIVERNON...PAWNEE...KINCAID...EDINBURG...THAYER...
  GLENARM...SICILY...TOVEY...SANGCHRIS LAKE STATE PARK...BERRY...
  SHARPSBURG AND ROBY.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3980 8930 3962 8923 3948 8953 3952 8954
      3952 8992 3958 8993
TIME...MOT...LOC 0203Z 241DEG 34KT 3953 8982

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 31, 6:51 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 31, 6:51 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
651 PM CDT FRI MAY 31 2013

.DISCUSSION...
ISSUED 245 PM CDT FRI MAY 31 2013

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS
CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS
AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY
THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH
A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND
RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN
OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH
THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS.

SHORT TERM...TONIGHT THROUGH MONDAY

ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY
MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE.

MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM
OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS
EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT
HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN
ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW
MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL
AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB
THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE
REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS.
THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C
RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES
TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING
NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING
A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER
THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS
OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST
CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY
FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND
THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO
FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL
WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND
EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH
GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION
OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE
SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA
TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS.

CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS
TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS
TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR
FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT
AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON
IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT
SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST
CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE
TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW
EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK
LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR
THE REST OF THE WEEKEND AND EARLY NEXT WEEK.

LONG TERM...TUESDAY THROUGH FRIDAY

AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY
NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A
DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE
NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO
WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS
AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND
A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER
SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES
WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD
RETURN TO NORMAL BY THURSDAY AND FRIDAY.

SMITH
&&

.AVIATION...
ISSUED 651 PM CDT FRI MAY 31 2013

A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE
CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY
DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF
SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS
KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS.
EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF
ANY HEAVY THUNDERSTORMS.

SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES
AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH
UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS
TIME WITH THIS PRECIPITATION DEVELOPMENT.

SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A
SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE
EXPECTED IN THE VICINITY OF THUNDERSTORMS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, May 31, 3:21 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT FRI MAY 31 2013

ILZ027>031-036-037-040-041-047>050-011100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A
FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD
FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY
ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND
EVENING.

FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE
ILLINOIS...THE SPOON...AND THE MACKINAW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>053-011100-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON-
VERMILION-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE
STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY
RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST
RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND
SOUTH OF A TAYLORVILLE TO PARIS LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON
AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
SANGAMON RIVER OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-011100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME
LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED.
THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND
ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED.

BARNES

In the hours before

Local storm report, May 31, 3:46 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S PETERSBURG          39.97N 89.85W
05/30/2013                   MENARD             IL   LAW ENFORCEMENT

            A FEW TREES BLOWN DOWN AT NEW SALEM STATE PARK ALONG
            STATE HIGHWAY 97.

&&

07
Local storm report, May 31, 4:12 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     CLARKSVILLE             39.45N 87.80W
05/30/2013                   CLARK              IL   LAW ENFORCEMENT

            SOME TREES BLOWN DOWN IN CLARKSVILLE

&&

JRP
Special weather statement, May 31, 4:20 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT FRI MAY 31 2013

ILZ031-037-038-312215-
MCLEAN-TAZEWELL-WOODFORD-
420 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAZEWELL...NORTHERN
MCLEAN AND SOUTHERN WOODFORD COUNTIES UNTIL 515 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANVERS TO MINIER TO
HOPEDALE...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  STANFORD...
  DANVERS...
  EL PASO...
  GRIDLEY...
  HUDSON...
  NORMAL...

OTHER LOCATIONS AFFECTED INCLUDE...CONGERVILLE...EVERGREEN LAKE...
KAPPA...LAKE BLOOMINGTON...WESTON AND PLEASANT HILL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4060 8857 4036 8939 4046 8948 4075 8905
      4076 8858
TIME...MOT...LOC 2121Z 245DEG 45KT 4058 8916 4049 8928
          4043 8939

GOETSCH
Local storm report, May 31, 4:46 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      3 E MORTON              40.61N 89.41W
05/31/2013                   TAZEWELL           IL   MESONET

            WATER OVER ROUTE 150 EAST BETWEEN MORTON AND DEER
            CREEK...VEHICLE LOST CONTROL AND LANDED IN DITCH...WATER
            HALF WAY UP VEHICLE.

0400 PM     TSTM WND DMG     1 SSW MORTON            40.60N 89.48W
05/31/2013                   TAZEWELL           IL   NWS EMPLOYEE

            6-9 INCH TREE LIMBS DOWN AT QUEENWOOD AND MAIN STREET

0440 PM     FLASH FLOOD      DEER CREEK              40.63N 89.33W
05/31/2013                   TAZEWELL           IL   EMERGENCY MNGR

            WATER OVER ROAD AT PERRY ROAD AND ROUTE 150 AND DE-MAC
            ROAD

&&

JRP
Local storm report, May 31, 4:48 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HEAVY RAIN       SUMNER                  38.72N 87.86W
05/31/2013  M2.70 INCH       LAWRENCE           IL   MESONET

            SINCE THURSDAY AFTERNOON

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:45 PM CDTSevere Thunderstorm WarningILXChristian, Morgan, Sangamon45 min
May 31, 8:58 PM CDTFlash Flood WarningILXCass6 hr
May 31, 9:13 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon47 min
May 31, 9:16 PM CDTTornado WarningILXChristian, Macon, Shelby29 min
May 31, 9:19 PM CDTFlash Flood WarningILXSangamon6 hr
May 31, 9:24 PM CDTSevere Thunderstorm WarningILXShelby51 min
May 31, 9:32 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon43 min
May 31, 9:40 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby65 min
May 31, 9:44 PM CDTFlash Flood WarningILXChristian, Logan, Macon, Sangamon9 hr
May 31, 9:44 PM CDTTornado WarningILXChristian, Macon, Moultrie, Piatt, Shelby31 min
May 31, 9:55 PM CDTTornado WarningILXMacon35 min
May 31, 10:11 PM CDTTornado WarningILXChampaign, DeWitt, McLean, Macon, Piatt34 min
May 31, 10:15 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Moultrie, Piatt45 min
May 31, 10:18 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 31, 10:19 PM CDTSevere Thunderstorm WarningILXShelby26 min
May 31, 10:33 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt, Vermilion57 min
May 31, 10:35 PM CDTFlash Flood WarningILXChampaign, DeWitt, McLean, Piatt6 hr
May 31, 10:42 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper48 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more53 min
May 31, 11:27 PM CDTSevere Thunderstorm WarningILXClark48 min
May 31, 11:39 PM CDTSevere Thunderstorm WarningILXClark, Edgar36 min
May 31, 11:48 PM CDTFlash Flood WarningILXClay, Effingham, Jasper15 hr
Jun 1, 12:39 AM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland14 hr
Jun 1, 12:49 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland56 min
Jun 1, 2:44 AM CDTRiver Flood WarningILXCrawford, Jasper31 hr
Jun 1, 3:27 AM CDTAreal Flood WarningILXSangamon9 hr
Jun 1, 4:16 AM CDTAreal Flood WarningILXClark, Cumberland, Edgar9 hr
Jun 1, 5:27 PM CDTSpecial Weather StatementILXLogan, McLean, Sangamon, Woodford63 min
Jun 1, 6:17 PM CDTSpecial Weather StatementILXDeWitt, McLean, Macon, Piatt58 min
Jun 1, 6:23 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford6 hr

Nearby

Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.